Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2011, 8:30 AM CDT for Robertson County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 8:30 AM CDT (13:30 UTC)
- Expired
- Apr 4, 2011, 9:13 AM CDT
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Robertson County, TX
The radar
The Ft Hood radar (KGRK), 77 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 8:48 AM CDT | HAIL 1 | 3 Se Calvert, TX | QUARTER HAIL BETWEEN CALVERT AND HEARNE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 7:44 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
994
WUUS54 KFWD 041330
SVRFWD
TXC395-041430-
/O.NEW.KFWD.SV.W.0029.110404T1330Z-110404T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
830 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 930 AM CDT
* AT 829 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CALVERT...AND MOVING EAST AT 30 MPH. ANOTHER SEVERE STORM WAS
LOCATED NORTHEAST OF FRANKLIN.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FRANKLIN AROUND 845 AM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MONDAY
AFTERNOON FOR EASTERN TEXAS.
&&
LAT...LON 3076 9662 3078 9662 3080 9665 3083 9665
3086 9669 3091 9669 3091 9673 3094 9675
3100 9675 3106 9680 3122 9641 3100 9624
3090 9637 3077 9646 3070 9658
TIME...MOT...LOC 1329Z 262DEG 27KT 3100 9662
$$3 follow-up statements
636
WWUS54 KFWD 041347
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 AM CDT MON APR 4 2011
TXC395-041430-
/O.CON.KFWD.SV.W.0029.000000T0000Z-110404T1430Z/
ROBERTSON TX-
847 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR ROBERTSON COUNTY...
AT 847 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHWEST OF HEARNE...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FRANKLIN AROUND 905 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
&&
LAT...LON 3070 9658 3078 9662 3080 9665 3082 9664
3086 9669 3091 9669 3091 9673 3098 9675
3114 9657 3122 9641 3100 9624 3090 9637
3077 9646
TIME...MOT...LOC 1347Z 239DEG 29KT 3093 9660
$$706
WWUS54 KFWD 041359
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 AM CDT MON APR 4 2011
TXC395-041430-
/O.CON.KFWD.SV.W.0029.000000T0000Z-110404T1430Z/
ROBERTSON TX-
859 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR ROBERTSON COUNTY...
AT 859 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FRANKLIN...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
&&
LAT...LON 3070 9658 3078 9662 3080 9665 3082 9664
3086 9669 3090 9669 3098 9663 3105 9659
3122 9641 3100 9624 3090 9637 3077 9646
TIME...MOT...LOC 1359Z 250DEG 29KT 3099 9646
$$697
WWUS54 KFWD 041413
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 AM CDT MON APR 4 2011
TXC395-041423-
/O.CAN.KFWD.SV.W.0029.000000T0000Z-110404T1430Z/
ROBERTSON TX-
913 AM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR ROBERTSON COUNTY IS
CANCELLED...
AT 913 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA INTO LEON COUNTY...THUS THE WARNING HAS BEEN
CANCELLED FOR ROBERTSON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
LAT...LON 3070 9658 3078 9662 3080 9665 3082 9664
3086 9669 3090 9669 3098 9663 3105 9659
3122 9641 3100 9624 3090 9637 3077 9646
TIME...MOT...LOC 1413Z 250DEG 29KT 3103 9634
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:13 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 4, 6:13 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 613 AM CDT MON APR 4 2011 .AVIATION... MAIN AVIATION CONCERNS ARE THUNDERSTORMS THIS MORNING FOLLOWED BY CONTINUED GUSTY NORTH TO NORTHWEST WINDS THE REST OF THE DAY. COLD FRONT IS CURRENTLY MAKING ITS WAY THROUGH THE METROPLEX AREA TERMINALS. THREAT OF CONVECTIVE WEATHER SHOULD BE IN THE PROCESS OF SHIFTING MAINLY EAST OF THESE AIRPORTS SO WILL END TS AROUND 14Z IN RESPECTIVE TAFS. FOR ACT WILL INCLUDE VCTS THROUGH 15-16Z BASED ON TRENDS AND WILL HOLD OFF TEMPO GROUP AS DYNAMICS REMAIN FOCUSED N OF THE AREA. BASE OF MID-UPPER LEVEL TROUGH WILL MOVE QUICKLY EAST ACROSS THE REGION TODAY LEAVING VFR CONDITIONS IN ITS WAKE THIS AFTERNOON AND OVERNIGHT. DFW...PCPN ENDING 13-14Z. NORTH WINDS 20-30KT WITH HIGHER GUSTS EXPECTED TIL AROUND 00Z. TS SHOULD CONTINUE TO IMPACT EAST TRACON GATES TIL 15-16Z. 30 && .UPDATE... THUNDERSTORMS CONTINUE TO ORGANIZE ALONG THE COLD FRONT AND COVERAGE OF STORMS WILL CONTINUE TO INCREASE. WILL SEND OUT A QUICK UPDATE TO RAISE THE POPS AND MENTION THE POSSIBILITY OF SEVERE STORMS. 79 && .PREV DISCUSSION... /ISSUED 323 AM CDT MON APR 4 2011/ SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS. SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES. A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND BRING AN END TO THE PRECIPITATION CHANCES. SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS. THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START THE WORK WEEK. HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 44 73 53 80 / 60 5 0 5 10 WACO, TX 75 41 75 51 80 / 70 5 0 5 5 PARIS, TX 67 38 70 46 75 / 100 5 0 5 10 DENTON, TX 68 38 75 51 81 / 30 5 0 10 10 MCKINNEY, TX 67 36 74 48 76 / 100 5 0 5 10 DALLAS, TX 70 46 73 52 79 / 100 5 0 5 10 TERRELL, TX 71 41 72 50 77 / 100 5 0 5 10 CORSICANA, TX 72 42 73 50 78 / 70 5 0 5 10 TEMPLE, TX 76 42 74 50 82 / 70 5 0 5 5 MINERAL WELLS, TX 70 37 76 46 84 / 10 5 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 30/79
Hazardous weather outlook, Apr 4, 4:43 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 443 AM CDT MON APR 4 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 443 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND GUSTS UP TO 40 MPH CAN BE EXPECTED. A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY ACROSS NORTH TEXAS PRIMARILY DURING THE MORNING HOURS. THE BEST CHANCES FOR STORMS WILL BE ALONG AND EAST OF INTERSTATE 35. A FEW STORMS COULD BECOME SEVERE PRODUCING STRONG GUSTY WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE WESTERN HALF OF THE REGION THROUGH THE MIDDLE OF THE WEEK AS GUSTY WINDS CONTINUE ACROSS THE AREA. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS EASTERN PORTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS CENTRAL AND EASTERN PORTIONS OF NORTH TEXAS.
In the hours before
Special weather statement, Apr 4, 6:38 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 AM CDT MON APR 4 2011
TXZ134-135-145-146-041200-
ELLIS TX-HENDERSON TX-NAVARRO TX-HILL TX-
638 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ELLIS COUNTY
SOUTHEASTERN HILL COUNTY
NAVARRO COUNTY
NORTHWESTERN HENDERSON COUNTY
AT 637 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENNIS TO 12 MILES SOUTHEAST OF HILLSBORO...MOVING EAST AT 50 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BLOOMING GROVE...CORSICANA...DAWSON...ENCHANTED OAKS...GUN
BARREL CITY...HUBBARD...KERENS...NAVARRO...SEVEN POINTS AND TOOL.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3184 9643 3180 9651 3182 9673 3180 9677
3180 9700 3186 9704 3184 9710 3230 9672
3236 9600
TIME...MOT...LOC 1137Z 270DEG 43KT 3228 9660 3189 9693Special weather statement, Apr 4, 6:52 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT MON APR 4 2011
TXZ144-145-159-041230-
HILL TX-BOSQUE TX-MCLENNAN TX-
652 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
SOUTHERN HILL COUNTY
NORTHWESTERN MCLENNAN COUNTY
AT 653 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF CLIFTON...MOVING NORTHEAST AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CLIFTON...
HILLSBORO...HUBBARD...VALLEY MILLS...WEST...WHITNEY AND LAKE WHITNEY
STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3163 9763 3183 9764 3211 9697 3207 9694
3208 9692 3184 9675 3150 9753
TIME...MOT...LOC 1153Z 246DEG 49KT 3180 9744Special weather statement, Apr 4, 7:14 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT MON APR 4 2011
TXZ135-146-041245-
HENDERSON TX-NAVARRO TX-
714 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN NAVARRO COUNTY
WESTERN HENDERSON COUNTY
AT 714 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF CORSICANA...MOVING EAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BARRY...CANEY
CITY...CORSICANA...ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...
KERENS...MALAKOFF...SEVEN POINTS...TOOL AND TRINIDAD.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3211 9582 3207 9665 3227 9651 3233 9640
3235 9644 3235 9582
TIME...MOT...LOC 1214Z 271DEG 38KT 3225 9638Special weather statement, Apr 4, 7:47 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 AM CDT MON APR 4 2011
TXZ135-041315-
HENDERSON TX-
747 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN HENDERSON COUNTY
AT 747 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF ATHENS...MOVING EAST AT 75
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...CHANDLER AND
COFFEE CITY.
PENNY-SIZE HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
LAT...LON 3205 9569 3206 9571 3220 9575 3235 9546
3224 9546 3222 9547 3222 9546 3217 9546
3215 9547 3214 9546 3208 9546
TIME...MOT...LOC 1247Z 250DEG 67KT 3215 9562Special weather statement, Apr 4, 8:23 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 AM CDT MON APR 4 2011
TXZ162-175-041400-
LEON TX-ROBERTSON TX-
823 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN LEON COUNTY
NORTHEASTERN ROBERTSON COUNTY
AT 823 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES SOUTHEAST OF GROESBECK...MOVING EAST AT
35 MPH. ANOTHER INTENSIFYING STORM WAS JUST WEST OF FRANKLIN.
CITIES IN THE PATH OF THIS STORM INCLUDE CENTERVILLE AND FRANKLIN.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
LAT...LON 3099 9662 3131 9643 3131 9589 3115 9588
3098 9625
TIME...MOT...LOC 1323Z 268DEG 31KT 3125 9631Local storm report, Apr 4, 8:29 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 AM CDT MON APR 04 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM TSTM WND GST JEWETT 31.37N 96.15W
04/04/2011 E60 MPH LEON TX CO-OP OBSERVER
60 MPH WIND AND PEA SIZE HAIL NEAR JEWETTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:28 PM CDT | Special Weather Statement | FWD | Stephens | 32 min |
| Apr 4, 1:42 AM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| Apr 4, 2:03 AM CDT | Special Weather Statement | FWD | Comanche, Erath | 27 min |
| Apr 4, 2:25 AM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| Apr 4, 2:28 AM CDT | Special Weather Statement | FWD | Somervell | 32 min |
| Apr 4, 2:59 AM CDT | Special Weather Statement | FWD | Bosque | 31 min |
| Apr 4, 3:29 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
| Apr 4, 3:32 AM CDT | Special Weather Statement | FWD | Palo Pinto | 28 min |
| Apr 4, 3:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 4, 3:48 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 57 min |
| Apr 4, 4:18 AM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| Apr 4, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Kaufman, Rockwall, Tarrant | 61 min |
| Apr 4, 4:46 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 29 min |
| Apr 4, 4:50 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 4, 5:04 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 41 min |
| Apr 4, 5:05 AM CDT | Special Weather Statement | FWD | Erath | 25 min |
| Apr 4, 5:18 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| Apr 4, 5:43 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more | 62 min |
| Apr 4, 5:44 AM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 4, 5:57 AM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Apr 4, 6:15 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 50 min |
| Apr 4, 6:22 AM CDT | Special Weather Statement | FWD | Bosque, Hill | 23 min |
| Apr 4, 6:38 AM CDT | Special Weather Statement | FWD | Navarro | 22 min |
| Apr 4, 6:40 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Apr 4, 6:52 AM CDT | Special Weather Statement | FWD | Hill | 38 min |
| Apr 4, 6:52 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 53 min |
| Apr 4, 6:59 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hill, McLennan | 46 min |
| Apr 4, 7:14 AM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Apr 4, 7:19 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 56 min |
| Apr 4, 7:43 AM CDT | River Flood Warning | FWD | Dallas | 3 hr |
| Apr 4, 7:47 AM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| Apr 4, 7:53 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 52 min |
| Apr 4, 7:58 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 47 min |
| Apr 4, 8:01 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon, Limestone | 59 min |
| Apr 4, 8:23 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 37 min |
| Apr 4, 8:26 AM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 64 min |
| Apr 4, 9:34 AM CDT | Special Weather Statement | FWD | Anderson | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.